# SDR UALA2009070701963

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 74,610 hours, 12,128 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 LOWER CEILING EMERGENCY LIGHTS INOP.  LIGHTS ARE SITUATED AT AFT GALLEY LEFT SIDE AND LEFT AISLE FWD OF SEAT 1A.  RELAMPED AND OPS NORMAL.
